# SDR JJBA20220120025

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 42,947 hours, 26,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Part number: SG9422
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP PIECE MISSING ON THE FLOOR NEAR SEAT 3. REPLACED FLOOR EMERGENCY LIGHT STRIP BY SEAT 3
